Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: C. Chevalley
Title: Introduction to the theory of algebraic functions of one variable
Additional book information (Mathematical Surveys, no. 6.) New York, American Mathematical Society, 1951. 12+188 pp. $4.00.

Review Information

Reviewer: A. Weil
Journal: Bull. Amer. Math. Soc. 57 (1951), 384-398
PII: S 0002-9904(1951)09522-1

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia